Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 66, NWS Austin/San Antonio, TX

May 30, 2016Bandera County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at May 30, 2016, 10:36 AM CDT for Bandera County, Texas. It took effect at May 30, 2016, 12:20 PM CDT. It was in force for 18 hr.

The area

The outline as issued.

The facts

Issued
May 30, 2016, 10:36 AM CDT (15:36 UTC)
In effect from
May 30, 2016, 12:20 PM CDT
Expired
May 31, 2016, 6:00 AM CDT
In force
18 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Minor

County Bandera County, TX

The radar

The Austin/San Antonio radar (KEWX), 95 km from the middle of the area, began a volume at 15:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Medina River at Bandera (BDAT2). The gauge peaked at 14.75 ft at May 29, 2016, 10:00 AM CDT.

actionminormoderate81012141605/3005/3106/01
Action stage
10 ft
Minor stage
13 ft
Moderate stage
14 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08178880, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

034 
WGUS44 KEWX 301536
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1036 AM CDT MON MAY 30 2016

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Medina River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC019-310936-
/O.NEW.KEWX.FL.W.0066.160530T1720Z-160531T1100Z/
/BDAT2.1.ER.160530T1720Z.160530T2000Z.160530T2300Z.NO/
1036 AM CDT MON MAY 30 2016

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for the Medina River At Bandera.
* until Tuesday morning...or until the warning is cancelled.
* At  9:45 AM Monday the stage was 9.6 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river level is expected to rise above flood stage by Monday
  afternoon and continue to rise to around 13.5 feet by around 3:30 PM Monday
  afternoon. The river level is then expected to fall below flood stage by
  Monday evening.
* Impact...At 13.0 feet...Minor lowland flooding threatens the lowest RV trailer
  sites in Camp Jellystone just below the Highway 173 bridge in Bandera..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Tue   Wed   Thu   Fri   Sat
 Bandera            10   13    9.6   Mon 10 AM  10.2   9.4   9.0   8.6   8.2


&&

LAT...LON 2969 9908 2975 9908 2971 9893 2956 9891
      2954 9898 2967 9900             

$$

TXC029-310936-
/O.EXT.KEWX.FL.W.0055.000000T0000Z-160531T1234Z/
/SAAT2.1.ER.160530T1649Z.160530T1800Z.160531T0034Z.NO/
1036 AM CDT MON MAY 30 2016

The flood warning continues for the Medina River At Hwy 281.
* until Tuesday morning...or until the warning is cancelled. 
* At 10:15 AM Monday the stage was 19.6 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...The river level is expected to rise above flood stage by late Monday
  morning and continue to rise to around 20 feet by around 1:00 PM Monday afternoon.
  It may be possible that the river level does not go above flood stage...but crests
  just short of 20 feet.
* Impact...At 20.0 feet...Minor lowland flooding reaches the Farm to Market 1937
  bridge floor..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Tue   Wed   Thu   Fri   Sat
 Hwy 281            16   20   19.6   Mon 10 AM  19.4  12.8  18.2  19.5  19.2


&&

LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838


$$

sbs
2 follow-up statements
831 
WGUS84 KEWX 302003
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
303 PM CDT MON MAY 30 2016

...The flood warning is cancelled for the following rivers in Texas...
  Medina River At Hwy 281 Affecting Bexar County
  
...The flood warning continues for the following rivers in Texas...
  Medina River At Bandera Affecting Bandera County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC019-311200-
/O.EXT.KEWX.FL.W.0066.000000T0000Z-160531T1200Z/
/BDAT2.1.ER.160530T2300Z.160530T2300Z.160531T0000Z.NO/
303 PM CDT MON MAY 30 2016

 The flood warning continues for the Medina River At Bandera.
* At  2:45 PM Monday the stage was 12.5 feet.
* Flood stage is 13.0 feet.
* Forecast...The river level is expected to rise to around 13 feet early Monday
  evening.
* Impact...At 13.0 feet...Minor lowland flooding threatens the lowest RV trailer
  sites in Camp Jellystone just below the Highway 173 bridge in Bandera..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Tue   Wed   Thu   Fri   Sat
 Bandera            10   13   12.5   Mon 03 PM   9.7   8.6   8.2   7.8   7.5


&&

LAT...LON 2969 9908 2975 9908 2971 9893 2956 9891
      2954 9898 2967 9900             

$$

TXC029-302033-
/O.CAN.KEWX.FL.W.0055.000000T0000Z-160531T1234Z/
/SAAT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
303 PM CDT MON MAY 30 2016

The flood warning is cancelled for the Medina River At Hwy 281.
* At  2:15 PM Monday the stage was 18.5 feet.
* Flood stage is 20.0 feet.
* Forecast...The river level crested at 19.64 feet at 9:00 AM Monday. It will continue
  falling...however a secondary rise is expected to begin on Wednesday.
* Impact...At 20.0 feet...Minor lowland flooding reaches the Farm to Market 1937
  bridge floor..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Tue   Wed   Thu   Fri   Sat
 Hwy 281            16   20   18.5   Mon 02 PM  16.7  13.2  16.3  17.9  17.2


&&

LAT...LON 2922 9857 2929 9857 2926 9835 2919 9838


$$

sbs
773 
WGUS84 KEWX 310257
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
957 PM CDT MON MAY 30 2016

...The flood warning is cancelled for the following rivers in Texas...

  Medina River At Bandera Affecting Bandera County
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC019-310327-
/O.CAN.KEWX.FL.W.0066.000000T0000Z-160531T1200Z/
/BDAT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
957 PM CDT MON MAY 30 2016

The flood warning is cancelled for
  the Medina River At Bandera.
* At  9:45 PM Monday the stage was 10.8 feet.
* Flood stage is 13.0 feet.
* Forecast...The river crested below flood stage at 12.8 feet. The river will 
  fall below action stage late Thursday.
* Impact...At 12.0 feet...Water covers lowest areas of the flood plain with no 
  significant damage. Residents of mobile home parks and the upper end of Medina
  Lake should monitor NOAA Weather Radio for developing flood conditions..

&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Tue   Wed   Thu   Fri   Sat
 Bandera            10   13   10.8   Mon 10 PM  10.3   9.5   9.0   8.6   8.3


&&

LAT...LON 2969 9908 2975 9908 2971 9893 2956 9891
      2954 9898 2967 9900             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 30, 6:56 AM CDT, 3 hours 40 minutes earlier.

Area forecast discussion, May 30, 6:56 AM CDT, 3 hours 40 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
656 AM CDT MON MAY 30 2016

.AVIATION... /12Z TAFS/

Complex of storms surging south across SAT/SSF in the first couple
hours of the TAF period...with stratiform rain and occasional
lightning resulting in improvements over AUS. A delayed wind shift
at DRT should arrive at 13Z and be followed shortly by VCSH and
possibly some scattered TSRA in the area in the few hours to
follow. Stabilized conditions are expected in the late morning for
a few hours...with a possible midday recovery of low clouds to
MVFR levels before resuming as VFR cumulus. A worked over airmass
should lead to a mostly fair evening, then trending to more MVFR
to IFR CIGS late. Mesoscale models show poor agreement on how fast
he air destabilizes in the wake of this mornings complex, so will
keep the later TAF periods simplified until details become
apparent.

&&

.PREV DISCUSSION... /ISSUED 327 AM CDT MON MAY 30 2016/

SHORT TERM (Today through Tuesday)...

..LOCALIZED HEAVY RAIN AND FLASH FLOODING POSSIBLE THIS
MORNING...

Main focus this period will be on the incoming thunderstorm line
that is approaching South-Central Texas this morning. Pockets of
heavy rain are expected as the line moves through and localized
flash flooding could occur given the very saturated soil from
the recent abundant rainfall. A flash flood watch is in place for
the Hill Country and portions of the Edwards Plateau through 1pm. The
flash flooding risk should decrease through the early afternoon as
the line weakens and moves south.

A large MCS developed across the panhandle of Texas last night
and is now moving south towards the Hill Country and northern
I-35 corridor. This line will move in over the next several hours.
Rainfall rates have been around an inch to inch and half with the
southward progressing line. A few showers have also developed
ahead of the line in Kerr and this area (along with the Hill
country) will need to be monitored for local enhancement and
sustainability of stronger updrafts resulting in higher rainfall
totals. Low-level flow is balanced well with the strong cold pool
of the storm complex and this will sustain the current strength of
the complex as it moves south. Pockets of 30-50 mph winds will
also be likely with the line as it moves through.

The complex should slowly weaken through the mid to late morning.
This will likely result in a lull of shower activity across a good
portion of the region through early to mid afternoon as the
atmosphere attempts to recover. Hi-res models have done a poor job
over the past 24 hours, so little confidence is being placed in
them currently. Of the ensembles that do show the current line,
some renewed activity could be possible late afternoon and
evening as a H5 impulse moves over the region helping increase
upper level divergence. In addition to this activity, west Texas
and the Burro Mountain range should also see storm development.
Will need to monitor if this activity can make it off the
mountains and cross the Rio Grande.

Overnight and into Tuesday morning should see a slow decrease of
rain/storms for western areas but continued SW flow aloft and
implied shortwave troughs make it difficult to remove all weather
mention during any period. Scattered showers and thunderstorms are
again expected Tuesday afternoon under this regime. Will need to
monitor closely if any complexes are able to develop for a more
concentrated rainfall hazard Tuesday.

LONG TERM (Wednesday through Sunday)...

More rain is expected mid- to late-week as a weak front stalls
over the region and then a mid- to upper-level low develops and
moves very slowly over Texas. Periods of heavy rainfall could
occur Wednesday into Thursday with more scattered activity late
week and weekend. With area soils so saturated, localized flash
flooding could be a possibility again over a larger swath of the
region.

A deep, closed low developing across northern Mexico by Wednesday is
agreed upon my multi model guidance. Stronger H5 flow along with
ample moisture and a weak front across the region will support
widespread showers and thunderstorms Wednesday into early
Thursday. With PWATS 1.8"-2.0", localized areas of heavy rainfall
could occur. It's possible that a new flash flood watch could be
issued during this time frame.

The mid- to upper-level low is forecast to get cut-off from the
main flow and will stagnate over Texas late week and early
weekend. This will keep higher rain chances and below normal
temperatures in place. Given the cooler conditions, instability
may be lower and thus convective rainfall rates could be more
difficult to occur. Overall rainfall amounts mid-week to the
weekend could be 2-4 with locally 5 inches. If more sun and
instability was able to occur within the upper-low then higher
rainfall rates could be locally possible. This will need to be
looked at on a day by day basis. Deeper NW flow should develop on
the back side of the slowly exiting low/trough by late weekend
and early next week. This should allow for drier and continued
cooler than normal conditions.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              85  70  85  70  81 /  70  20  50  40  70
Austin Bergstrom Intl Airport  85  69  85  69  82 /  70  20  50  40  70
New Braunfels Muni Airport     85  69  85  69  81 /  70  20  50  40  70
Burnet Muni Airport            84  69  80  68  79 /  60  20  50  60  70
Del Rio Intl Airport           88  73  88  73  84 /  30  40  50  60  60
Georgetown Muni Airport        84  68  81  67  80 /  60  20  50  40  70
Hondo Muni Airport             86  72  87  70  82 /  70  30  60  50  70
San Marcos Muni Airport        85  70  84  70  82 /  70  20  50  40  70
La Grange - Fayette Regional   86  71  85  72  84 /  60  10  30  30  70
San Antonio Intl Airport       85  74  85  70  82 /  70  30  50  40  70
Stinson Muni Airport           86  72  85  72  83 /  70  30  50  40  70

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 1 PM CDT this afternoon for the following
counties: Bandera...Blanco...Edwards...Gillespie...Kendall...Kerr...
Kinney...Medina...Real...Uvalde...Val Verde.

&&

Mesoscale/Aviation...Oaks
Synoptic/Grids...Allen
Hazardous weather outlook, May 30, 6:21 AM CDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
621 AM CDT MON MAY 30 2016

TXZ171>173-183>194-202>209-217>225-228-311130-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
621 AM CDT MON MAY 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

A COMPLEX OF THUNDERSTORMS WILL PUSH SOUTH ACROSS SOUTH CENTRAL
TEXAS THIS MORNING THROUGH MIDDAY. EXPECTED RAINFALL AMOUNTS
TODAY SHOULD BE MAINLY 1 TO 2 INCHES WITH THE STRONGER PORTIONS OF
THE COMPLEX. WITH GROUNDS ALREADY SATURATED FROM HEAVY RAINS THE
PAST FEW DAYS...EVEN BRIEF HEAVY DOWNPOURS COULD RESULT IN
LOCALIZED FLASH FLOODING. THE MOST SENSITIVE AREAS TO FLOODING
TODAY ARE OVER THE EDWARDS PLATEAU AND HILL COUNTRY WHERE A FLASH
FLOOD WATCH REMAINS IN EFFECT THROUGH 1 PM CDT. A FEW STORMS COULD
BE STRONG WITH GUSTY WINDS OVER 40 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A CONTINUED ACTIVE WEATHER PATTERN WILL PERSIST THROUGH SATURDAY
WITH NUMEROUS ROUNDS OF SHOWERS AND THUNDERSTORMS AND HEAVY
RAINFALL POSSIBLE. TORRENTIAL DOWNPOURS OF 1 TO 3 INCHES ARE
POSSIBLE EACH DAY...WITH ENHANCED CHANCES FOR WIDESPREAD HEAVY
RAINS EXPECTED LATE TUESDAY THROUGH EARLY THURSDAY. BY
SATURDAY...6-DAY STORM TOTAL RAINFALL AMOUNTS OVER MOST AREAS
SHOULD BE IN THE 3 TO 5 INCH RANGE...WITH ISOLATED TOTALS IN
EXCESS OF 8 INCHES POSSIBLE. ADDITIONAL ISSUANCE OF FLASH FLOOD
WATCHES ARE POSSIBLE THIS WEEK.

IN ADDITION TO THE HEAVY RAIN AND FLOOD THREAT FOR THIS WEEK...A
FEW STORMS TUESDAY AND WEDNESDAY COULD BRIEFLY BECOME SEVERE WITH
HAIL UP TO 1 INCH AND 60 MPH WINDS POSSIBLE. PLEASE STAY TUNED
FOR FURTHER UPDATES AS IMPACTS FROM POTENTIAL HAZARDS BECOME MORE
CLEAR.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL
WEATHER SERVICE.

In the hours before

Special weather statement, May 30, 5:20 AM CDT, 5 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
520 AM CDT MON MAY 30 2016

TXZ189>191-206-301100-
COMAL TX-BLANCO TX-KENDALL TX-HAYS TX-
520 AM CDT MON MAY 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COMAL...SOUTHERN
BLANCO...EASTERN KENDALL AND SOUTHWESTERN HAYS COUNTIES UNTIL 600 AM
CDT...

AT 520 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BLANCO...MOVING SOUTH AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WIMBERLEY...BLANCO...CANYON LAKE DAM...CANYON LAKE...WOODCREEK...FLUGRATH...
BERGHEIM...TWIN SISTERS...FISCHER...KENDALIA...GUADALUPE RIVER STATE
PARK...SPRING BRANCH...PAYTON...HENLY AND STARTZVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THIS STORM PASSES.

&&

LAT...LON 2987 9800 2980 9864 3014 9863 3014 9859
      3020 9859 3026 9821
TIME...MOT...LOC 1020Z 341DEG 30KT 3013 9842

ALLEN
Special weather statement, May 30, 6:09 AM CDT, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
609 AM CDT MON MAY 30 2016

TXZ186-188-301200-
GILLESPIE TX-KERR TX-
609 AM CDT MON MAY 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GILLESPIE AND
NORTHEASTERN KERR COUNTIES UNTIL 700 AM CDT...

AT 608 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MOUNTAIN HOME...OR 11 MILES NORTHWEST OF KERRVILLE...MOVING EAST AT 40
MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
KERRVILLE...HUNT...INGRAM...WALTONIA...MOUNTAIN HOME...TIVYDALE AND
HARPER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3005 9935 3022 9938 3037 9909 3009 9897
TIME...MOT...LOC 1108Z 260DEG 36KT 3015 9928

ALLEN
Special weather statement, May 30, 7:01 AM CDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
701 AM CDT MON MAY 30 2016

TXZ205-221-301300-
WILSON TX-BEXAR TX-
701 AM CDT MON MAY 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BEXAR AND
NORTHWESTERN WILSON COUNTIES UNTIL 800 AM CDT...

AT 701 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
KIRBY...OR 9 MILES SOUTHEAST OF SAN ANTONIO...MOVING SOUTHEAST AT 30
MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SAN ANTONIO...FLORESVILLE...SCHERTZ...ST. HEDWIG...ELMENDORF...LA VERNIA...
CALAVERAS LAKE...SUTHERLAND SPRINGS...SAYERS...SOUTHTON...ADKINS...CANADA
VERDE...PARITA...MARTINEZ...BRAUNIG LAKE...BROOKS CITY BASE AND BUENA
VISTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2937 9851 2951 9824 2912 9794 2909 9837
TIME...MOT...LOC 1201Z 326DEG 25KT 2936 9838

ALLEN
Special weather statement, May 30, 8:05 AM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
805 AM CDT MON MAY 30 2016

TXZ223-301345-
GONZALES TX-
805 AM CDT MON MAY 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GONZALES COUNTY UNTIL 845
AM CDT...

AT 805 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GONZALES...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GONZALES...COST...HAMON...WRIGHTSBORO...OAK FOREST...LITTLE NEW YORK...
GLAZE CITY...DILWORTH...NICKLE...MONTHALIA AND OTTINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2963 9714 2958 9721 2950 9720 2938 9724
      2937 9726 2935 9763 2963 9759 2965 9714
TIME...MOT...LOC 1305Z 269DEG 22KT 2952 9750

ALLEN
Special weather statement, May 30, 8:53 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
853 AM CDT MON MAY 30 2016

TXZ223>225-301500-
DE WITT TX-GONZALES TX-LAVACA TX-
853 AM CDT MON MAY 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR DEWITT...SOUTHEASTERN GONZALES
AND LAVACA COUNTIES UNTIL 1000 AM CDT...

AT 853 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 7 MILES NORTHWEST OF SHINER TO NEAR CUERO TO
NEAR ANDER. MOVEMENT WAS EAST AT 30 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GONZALES...CUERO...YOAKUM...HALLETTSVILLE...YORKTOWN...SHINER...MOULTON...
THOMASTON...CHEAPSIDE...EZZELL...HOCHHEIM...SUBLIME...SPEAKS...WESTHOFF...
SWEET HOME...HENKHAUS...DREYER...MORAVIA...KOERTH AND CONCRETE.

LAT...LON 2906 9694 2911 9698 2887 9730 2892 9742
      2882 9757 2887 9763 2914 9750 2954 9751
      2963 9714 2963 9686 2961 9684 2958 9684
      2958 9679 2934 9656
TIME...MOT...LOC 1353Z 264DEG 26KT 2947 9728 2913 9721 2891 9734

YURA
Local storm report, May 30, 9:07 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
907 AM CDT MON MAY 30 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 AM     FLASH FLOOD      2 SE BANDERA            29.70N  99.05W
05/30/2016                   BANDERA            TX   LAW ENFORCEMENT

            WATER OVER THE ROADWAY AT WHARTONS DOCK ROAD AT SAN
            JULIAN CREEK... ALSO SEVERAL OTHER REPORTS OF ROADS
            CLOSED AROUND BANDERA DUE TO HEAVY RAINS

&&

EVENT NUMBER EWX1600505

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 3:15 AM CDTSpecial Weather StatementEWXBurnet45 min
May 30, 3:41 AM CDTSpecial Weather StatementEWXLlano49 min
May 30, 4:12 AM CDTSevere Thunderstorm WarningEWXLlano63 min
May 30, 4:44 AM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Gillespie43 min
May 30, 5:03 AM CDTAreal Flood AdvisoryEWXLlano3 hr
May 30, 5:08 AM CDTSpecial Weather StatementEWXGillespie52 min
May 30, 5:20 AM CDTSpecial Weather StatementEWXComal40 min
May 30, 5:56 AM CDTAreal Flood AdvisoryEWXBandera, Blanco, Gillespie, Kendall, Kerr, Real4 hr
May 30, 6:09 AM CDTSpecial Weather StatementEWXKerr51 min
May 30, 7:01 AM CDTSpecial Weather StatementEWXWilson59 min
May 30, 7:24 AM CDTFlash Flood WarningEWXBandera3 hr
May 30, 7:32 AM CDTAreal Flood AdvisoryEWXAtascosa, Bexar, Medina3 hr
May 30, 8:05 AM CDTSpecial Weather StatementEWXGonzales40 min
May 30, 8:53 AM CDTSpecial Weather StatementEWXDeWitt, Gonzales, Lavaca67 min
May 30, 9:12 AM CDTSevere Thunderstorm WarningEWXDeWitt, Lavaca63 min
May 30, 9:29 AM CDTRiver Flood WarningEWXLlano38 hr

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.